# SDR JJBA20180423006

- Difficulty date: April 23, 2018
- Submitted: April 25, 2018
- Operation: Air carrier
- Aircraft: N14204
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500968
- Aircraft time: 28,831 hours, 18,317 cycles
- System (JASC): 2620 · Extinguishing System
- Part: Warning Message
- Condition: False Activation
- Location: Fire Bottle
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

BAGG EXT BTL INOP MSG IN FLIGHT. PERFORMED SYS OPS CHECK OPS CHECK SAT
